# SDR AALA20140210001

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 68,843 hours, 23,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT SEAT MOUNTED FROM STATIONS 430 TO 625 INOPERATIVE.  REPLACED BATTERY PACK M10798, OPERATIONS CHECKED NORMAL.
